Monte Carlo renormalization group study of the percolation problem of discs with a distribution of radii

János Kertész, Tamás Vicsek

Research output: Contribution to journalArticle

35 Citations (Scopus)


A real space renormalization group is formulated for continuum (off-lattice) percolation problems. It is applied to the system of overlapping discs with a variety of distributions of disc radii. Monte Carlo method is used for obtaining recursion relations. The results support universality: The Harris criterion seems to work for percolation. The position of the critical point shows stability against introducing a distribution in the disc radii.

Original languageEnglish
Pages (from-to)345-350
Number of pages6
JournalZeitschrift für Physik B Condensed Matter
Issue number4
Publication statusPublished - Dec 1982


ASJC Scopus subject areas

  • Condensed Matter Physics

Cite this